About constant in Szego inequality for derivatives of conjugate trigonometric polynomials in L0.

Abstract

We consider Szego inequality ˜ T(r) n 0 χ0 (n, r) ・ Tn 0 for derivatives of conjugate trigonometric polynomials in L0. We’ve found exact asymptotic by n estimation of constant χ0 (n, r) in it, improving estimates which were got by V. V. Arestov and author earlier.

Authors and Affiliations

A. N. Adamov

Keywords

Related Articles

On the 80th anniversary of Victor Plotnikov

К 80-ЛЕТИЮ СО ДНЯ РОЖДЕНИЯ ВИКТОРА АЛЕКСАНДРОВИЧА ПЛОТНИКОВА 5 января 1938 г. — 4 сентября 2006 г.

Numerical solution of the Neumann boundary value problem for an infinite convolutional system of elliptic equation via the boundary elements method

We consider a Neumann boundary value problem for an infinite convolutional system of elliptic equations obtained as a result of the application of the Laguerre transform in the time domain to initial-boundary value probl...

Interfacial prefracture zone at the corner point of the media-seperating boundary

The symmetric problem on the calculation of a plastic prefracture zone at the corner point of the interface of two isotropic media is considered. The piece-homogeneous isotropic body with the media-separating boundary in...

BOUNDARY-VALUE PROBLEM FOR DIFFERENTIAL EQUATION WITH MIXED RIEMANN—LIOUVILLE DERIVATIVE OF FRACTIONAL ORDER

In this paper, we find a sufficient condition for solvability of boundary-value problem for differential equation with mixed Riemann-Liouville derivative of fractional order.

COMPARISON THEOREM FOR NEUTRAL STOCHASTIC INTEGRO-DIFFERENTIAL EQUATIONS IN HILBERT SPACE

In the present paper, we will discuss a comparison result for solutions to the Cauchy problems for two stochastic differential equations with delay. On this subject number of authors have obtained their comparison result...

Download PDF file
  • EP ID EP415947
  • DOI -
  • Views 77
  • Downloads 0

How To Cite

A. N. Adamov (2014). About constant in Szego inequality for derivatives of conjugate trigonometric polynomials in L0.. Дослідження в математиці і механіці, 19(1), 7-15. https://europub.co.uk/articles/-A-415947